Approximating a common fixed point of finite family of asymptotically quasi-nonexpansive mappings in Banach spaces

Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye Hailu

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The purpose of this paper is to prove convergence of a one-step iterative algorithm to approximate a common fixed point of finite family of asymptotically quasi-nonexpansive mappings in a uniformly convex Banach space by assuming some control conditions on the parameters. Our results extend and improve the corresponding results in the literature.

Original languageEnglish
Pages (from-to)949-961
Number of pages13
JournalAfrika Matematika
Volume27
Issue number5-6
DOIs
Publication statusPublished - Sep 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximating a common fixed point of finite family of asymptotically quasi-nonexpansive mappings in Banach spaces'. Together they form a unique fingerprint.

Cite this